American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Joseph F. Kent. A characterization of distal and point-distal minimal transformation groups . Proc. Amer. Math. Soc. 32 (1972) 304-308. MR 0288744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James Keesling. Localy compact full homeomorphism groups are zero-dimensional . Proc. Amer. Math. Soc. 29 (1971) 390-396. MR 0275404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. E. Wilder. Semigroups on acyclic plane continua . Proc. Amer. Math. Soc. 28 (1971) 587-589. MR 0276946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ludvík Janoš. On maximal groups of isometries . Proc. Amer. Math. Soc. 28 (1971) 584-586. MR 0275403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James T. Rogers and Jeffrey L. Tollefson. Homeomorphism groups of weak solenoidal spaces . Proc. Amer. Math. Soc. 28 (1971) 242-246. MR 0271924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. K. Kaul. On pointwise periodic transformation groups . Proc. Amer. Math. Soc. 27 (1971) 391-394. MR 0267551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leonard Shapiro. Proximality in minimal transformation groups . Proc. Amer. Math. Soc. 26 (1970) 521-525. MR 0266183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. H. McH. Hanson. Some semigroups on a manifold with boundary . Proc. Amer. Math. Soc. 25 (1970) 830-835. MR 0263055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. E. Petersen. Disjointness and weak mixing of minimal sets . Proc. Amer. Math. Soc. 24 (1970) 278-280. MR 0250283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ping-fun Lam. On expansive transformation groups . Trans. Amer. Math. Soc. 150 (1970) 131-138. MR 0263056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. D. Magill. Structure spaces of semigroups of continuous functions . Trans. Amer. Math. Soc. 149 (1970) 595-600. MR 0266182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Larry M. King. Slices in transformation groups . Trans. Amer. Math. Soc. 147 (1970) 381-388. MR 0256372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. T. Borrego. Point-transitive actions by a standard metric thread . Proc. Amer. Math. Soc. 23 (1969) 261-265. MR 0248793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Murray Eisenberg. Embedding a transformation group in an automorphism group . Proc. Amer. Math. Soc. 23 (1969) 276-281. MR 0244979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ethan M. Coven. Compactness of limit sets and semiorbit closures . Proc. Amer. Math. Soc. 23 (1969) 120-122. MR 0244978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William J. Gray and Fred A. Roberson. On the near equicontinuity of transformation groups . Proc. Amer. Math. Soc. 23 (1969) 59-63. MR 0246279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. F. Kelemen. Transitive semigroup actions . Trans. Amer. Math. Soc. 146 (1969) 369-375. MR 0251708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lloyd Lininger. On topological transformation groups . Proc. Amer. Math. Soc. 20 (1969) 191-192. MR 0235544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Kinoshita. Notes on covering transformation groups . Proc. Amer. Math. Soc. 19 (1968) 421-424. MR 0222871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Rhodes. On lifting transformation groups . Proc. Amer. Math. Soc. 19 (1968) 905-908. MR 0236903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jack Hachigian. Homeomorphisms of the unit ball . Proc. Amer. Math. Soc. 19 (1968) 1293-1295. MR 0232374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carl Eberhart. Tychonoff cubes are coset spaces . Proc. Amer. Math. Soc. 19 (1968) 185-188. MR 0226616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William J. Gray. Topological transformation groups with a fixed end point . Proc. Amer. Math. Soc. 18 (1967) 290-294. MR 0207890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kenneth D. Magill. Another $S$-admissible class of spaces . Proc. Amer. Math. Soc. 18 (1967) 295-298. MR 0208553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harvey B. Keynes. On the proximal relation being closed . Proc. Amer. Math. Soc. 18 (1967) 518-522. MR 0212780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. S. Thomas. Spaces determined by their homeomorphism groups . Trans. Amer. Math. Soc. 126 (1967) 244-250. MR 0205235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. N. Hudson. Errata: Transformation groups in the theory of topological loops . Proc. Amer. Math. Soc. 17 (1966) 770. MR 0192483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ellard Nunnally. Dilations on invertible spaces . Trans. Amer. Math. Soc. 123 (1966) 437-448. MR 0208575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James V. Whittaker. Some normal subgroups of homomorphisms . Trans. Amer. Math. Soc. 123 (1966) 88-98. MR 0192482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Beverly L. Brechner. On the dimensions of certain spaces of homeomorphisms . Trans. Amer. Math. Soc. 121 (1966) 516-548. MR 0187208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2